# SDR USAA920081251

- Difficulty date: June 21, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,826 hours, 33,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 143N610018
- Part serial: 0013
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CORROSION FOUND ON ANGLE IN BOTTOM OF R2 DOOR AT BS 710.  REPAIRED CORROSION FOUND ON ANGLE IN BOTTOM OF R2 DOOR AT BS 710 IAW BOEING B757 DRAWING 143N6100.  (S)
